Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whatupron

7th week but still red =*(

Hey everyone

well ive been on dan's regime for about 7 weeks (twice a day, morning and night...but have missed a few applications). good thing is now i dont break out nearly as much as i used to. however, my face is still pretty red in the same areas it used to. i see that most of you guys had your redness go down after 3-4 weeks or so...but mine doesn't seem to be going away. im starting to get a little discouraged...im willing to do anything because it makes me really insecure =( any advice would be incredibly appreciated :)

Share this post


Link to post
Share on other sites

Check to see if ur moisturizer has SA in it . That stuff reacts wit bp and makes your face red. There is a new batch of bp with less perservitives and is better redness wise IMO.

Share this post


Link to post
Share on other sites

im on the 4th week and im still going red too... i haven't used my new bottle of the new batch yet either

switch to the new batch. throw out the old.. made me reli red. im fine now on the new stuff

Share this post


Link to post
Share on other sites

Don't take hot showers because that will make it worse. What moisturizer are you two using also?

Share this post


Link to post
Share on other sites
Guest yahyah

As you've said your acne is starting to clear.. why do you try cutting down a little on the BP and moisturising 10 times more.. literally. Like doing your normal regimen, but after you've moisturised, wait until its 'sunk in' then moisturise again. I know its going to seem really time-consuming, but hey, its worth it if/when the redness goes away. And do the same at night, but literally, another 2-3 times. The BP will still be on your skin, its not a problem how much moisturiser you use. OH, also, what moisturiser are you using?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×